# SDR DL72W971086

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 10617838
- Condition: Cut
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  FOUND GROUND WIRE CUT IN TWO PLACES.  ONE AND ONE HALF INCH WAS REMOVED AT BOTH LOCATIONS WHERE WIRE PASS OVER SEAT TRACK.  REPAIRED WIRE, CKS OK.
